# SDR TWRA97206

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE, FOUND EVAC 'E' PATH STRIP AT SPIRAL STAIRCASE INOP.  REPAIRED EVAC WIRING PR 33-51-00 WDM.  OPS CHECK OK PER MM 33-51-00 PAGE 501.  (M)
